# SDR SWAA2022012762260

- Difficulty date: January 18, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL 193D HAS (3 EACH) FASTENER HOLES CRACKED ; / [01] REMOVED PANEL 193D FOR ACCESS AS PER AMM 53-51-21-000-802; [02] PREPARED FOR REPAIR AT PANEL 193D AS PER B 737-700 SRM 51-70-04-2R-9; [03] VERIFIED STEPS 1 AND 2; [04] REPAIRED AT PANEL 193D AS PER B737-700 SRM 51-70-04-2R-9 MATERIAL USED PO.1731995; PO1150387; PO.1713932; [05] VERIFIED STEP 4; [06] APPLIED TOPCOAT ON LOWER FUSELAGE PANEL 193D REF B-737 AMM 51-21-73-370-803; [07] VERIFIED STEP 6; [08] CORRECTION TO STEP 4: REPAIRED AT PANEL 193D AS PER B737-700 SRM 53-40-70 AND 51-70-04-2R-9 MATERIAL USED PO.1731995; PO1150387; PO.1713932; [09] VERIFIED STEP 8; [10] OK TO REINSTALL PANEL 193D; [11] RE-INSTALLED PANEL 193D AS PER AMM 53-51-21
